# SDR 2007785015

- Difficulty date: October 27, 2007
- Submitted: February 9, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,673 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 720f-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT BS 720F TO BS 740 STRINGER 27R SHOWS CORROSION.  REMOVED CORROSION AT BS 720F TO BS 740 STRINGER 27R IAW B-727 SRM 51-10-6, CORROSION FOUND OUT OF LIMIT IAW B-727 SRM 53-10-1 FIGURE 1.  CUT OUT DAMAGED STRINGER IAW B-727 SRM 53-10-3 FIGURE 1.  FABRICATED FILLER.  FABRICATED REPAIR CHANNEL IAW B-727 SRM 53-10-3 FIGURE 1 AND SRM 53-10-2 FIGURE 9.  INSTALLED STRINGER REPAIR AT BS 720F TO BS 740 STRINGER 27R IAW B727 SRM 53-10-3 FIGURE 1 AND SRM 51-30-2.
